# SDR P2EA00292

- Difficulty date: October 7, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK FOUND THE AFT CARGO COMPARTMENT FROM BS 907 TO BS 927, STR 23L SPLICE WITH CRACK.  L = 0.625 INCH.  REPLACED THE AFT CARGO COMPARTMENT, STR 23L SPLICE AT BS 907 TO BS 927 IAW BOEING SRM 51-10-1.  (X)
